Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

The classification of partition homogeneous groups with applications to semigroup theory 
André, Jorge M.; Araújo, João; Cameron, Peter

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
2011 

Regular centralizers of idempotent transformations 
André, Jorge M.; Araújo, João; Konieczny, J.

Semigroup Forum, 82 (2011), 307-318
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Largest 2-generated subsemigroups of the symmetric inverse semigroup 
André, Jorge M.; Fernandes, Vítor Hugo; Mitchell, James D.

Proc. Edinburgh Math. Soc., 50 (2007), 551-561
(Artigo em Revista Científica Internacional com arbitragem)
2007 

Semigroups and Formal Languages, (Proceedings - International Conference on Semigroups and Languages in honour of the 65th birthday of D.B. McAlister), Lisboa, July 2005 
André, Jorge M.; Branco, Mário J. J.; Fernandes, Vítor Hugo; Fountain, John; Gomes, Gracinda M. S.; Meakin, John

World Scientific, 2007
(Edição de Livro)
2005 

The maximum inverse subsemigroup of a near permutation semigroup 
André, Jorge M.

Communications in Algebra, 33, nr 10 (2005), 3607-3617
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Near Permutation Semigroups 
André, Jorge M.

Proceedings of the Workshop on Semigroups and Languages (Lisbon 2002), World Scientific, (2004), 43-53
(Comunicação em Actas de Conferência com arbitragem)
2004 

Inverse near permutation semigroups 
André, Jorge M.

Semigroup Forum, 69 (2004), 341-355
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Regularity on near permutation semigroups 
André, Jorge M.

Communications in Algebra, 32, number 7 (2004), 2803-2826
(Artigo em Revista Científica Internacional com arbitragem)
2004 

Semigrupos Inversos de Quase Permutação 
André, Jorge M.

Actas do Encontro de Algebristas Portugueses 2004, (2004), 131-152
(Comunicação em Actas de Conferência sem arbitragem)
2004 

Semigroups that contain all singular transformations 
André, Jorge M.

Semigroup Forum, 68 (2004), 304-307
(Artigo em Revista Científica Internacional com arbitragem)
2002 

On efficiency in determining the structure of finite semigroups 
André, Jorge M.

Tese de Doutoramento, Universidade de Lisboa, Portugal, 2002
(Tese)
1996 

Extensões Regulares de Semireticulados por Semigrupos de Clifford 
André, Jorge M.

Dissertação de Mestrado em Matemática (Álgebra), Faculdade de Ciências, Universidade de Lisboa, Portugal, 1996
(Tese)
 
FCT - Fundação para a Ciência e a Tecnologia